# SDR DL757091652

- Difficulty date: October 5, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 64,703 hours, 30,185 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA 06-070332-03 REV H OPN 0138 FOUND 8 EA HOLES OVERSIZED ON NR 1 PYLON LT AND RT HINGE FITTINGS.  ACCOMPLISHED ER/A 477151-14AD DATED OCT 17, 2009 AT SAA SAT ON N/R CARD 135693.
